Repositorio de producción científica de la Universidad de Sevilla

On the logarithmic comparison theorem for integrable logarithmic connections

Opened Access On the logarithmic comparison theorem for integrable logarithmic connections

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Calderón Moreno, Francisco Javier
Narváez Macarro, Luis
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2009
Publicado en: Proceedings of the London Mathematical Society, 98 (3), 585-606.
Tipo de documento: Artículo
Resumen: Let X be a complex analytic manifold, D ⊂ X a free divisor with jacobian ideal of linear type (e.g. a locally quasi-homogeneous free divisor), j : U = X − D ֒→ X the corresponding open inclusion, E an integrable logarithmic connection with respect to D and L the local system of the horizontal sections of E on U. In this paper we prove that the canonical morphisms Ω • X(log D)(E(kD)) −→ Rj∗L, j!L −→ Ω • X(log D)(E(−kD)) are isomorphisms in the derived category of sheaves of complex vector spaces for k ≫ 0 (locally on X).
Cita: Calderón Moreno, F.J. y Narváez Macarro, L. (2009). On the logarithmic comparison theorem for integrable logarithmic connections. Proceedings of the London Mathematical Society, 98 (3), 585-606.
Tamaño: 308.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43095

DOI: http://dx.doi.org/10.1112/plms/pdn043

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones